# SDR AALA202107200200

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323
- Aircraft serial: 31548
- Aircraft time: 33,386 hours, 3,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR GUST LOCK MAKES LOUD POP/GRIND NOISE. CLEANED AND LUBED GUST LOCK PER AMM 52-12-09.
